# SDR AALA202203113238

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 20,099 hours, 2,362 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: WEATHER RADAR FAIL "WX RADAR SYS EICAS" MESSAGE, WEATHER RADAR SYSTEM LEFT AND RIGHT STATUS MESSAGES AIRCRAFT RETURNED TO PHX, EMERGENCY WAS NOT DECLARED. ACCOMPLISHED ISS WEATHER OPERATIONAL TEST. CHECKED NORMAL PER AMM 34-42-00.
